# SDR AALA20040456

- Difficulty date: April 13, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 22D INOPERATIVE.  FOUND LOOSE CONNECTOR.  SECURED LOOSE CONNECTOR FOR EMERGENCY LIGHT AT SEAT 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
